# SDR 96ZZZX2412

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761TF
- Make and model: Cessna T210M
- Aircraft serial: 21062499
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Defective
- Location: Cylinder
- Part time: 1,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-PURCHASE INSPECTION OF AIRCRAFT REVEALED ENGINE COMPRESSION WELL BELOW ACCEPTABLE LIMITS, SEAT RAILS WERE WORN BEYOND LIMITS.  ESTABLISHED BY AIRWORTHINESS DIRECTIVE.  ELEVATOR TRIM TAB WITH HOLES CORRODED THROUGH THE TAB SKIN.  AIRCRAFT WAS ANNUALLED THE FIRST WEEK OF MARCH, 1996, AND LESS THAN 2 HOURS AGO.
